# SDR AALA202304058272

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HAIL PUNCTURE IN LEFT HAND ELEVATOR UPPER SURFACE LOCATED AT ELEVATOR STA 76, 6.5 INCHES FROM TRAILING EDGE. REPAIRED SKIN PER SRM 51-70-04.
